# SDR UALA2010120304454

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,035 hours, 9,087 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EMERGENCY ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT.  THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX ACFT.  REPLACED AISLE LOWER SIDE WALL EMERGENCY LAMP. CHECKS NORMAL.
